Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 97, NWS State College, PA

July 17, 20084 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 17, 2008, 4:12 PM EDT for 4 counties in Pennsylvania. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2008, 4:12 PM EDT (20:12 UTC)
Expired
Jul 17, 2008, 5:15 PM EDT
In force
63 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Dauphin County, PA, Juniata County, PA, Northumberland County, PA, Snyder County, PA

The radar

The State College radar (KCCX), 96 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 4:25 PM EDTTSTM WND DMGBeaver Springs, PA911 CENTER REPORTED WIRES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2008-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 85 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2008-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
85 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1547 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 172012
SVRCTP
PAC043-067-097-109-172115-
/O.NEW.KCTP.SV.W.0097.080717T2012Z-080717T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
412 PM EDT THU JUL 17 2008

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHEASTERN JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHERN SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHWESTERN NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 515 PM EDT

* AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR BEAVER SPRINGS...OR 18 MILES SOUTHWEST OF
  MIFFLINBURG...AND MOVING EAST AT 18 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RICHFIELD AROUND 425 PM EDT...
  MIDDLEBURG AROUND 435 PM EDT...
  FREMONT AROUND 445 PM EDT...
  
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4067 7668 4066 7670 4064 7669 4059 7669
      4060 7696 4063 7695 4060 7705 4061 7732
      4069 7731 4079 7731 4081 7666
TIME...MOT...LOC 2012Z 273DEG 16KT 4069 7720

$$

FORECASTER: LA CORTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:50 PM EDT, 22 minutes earlier.

Area forecast discussion, Jul 17, 3:50 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
350 PM EDT THU JUL 17 2008

.SYNOPSIS...
HIGH PRESSURE...CENTERED OVER THE CENTRAL APPALACHIANS THIS
AFTERNOON WILL DRIFT SLOWLY OFF THE EAST COAST OVER THE NEXT
SEVERAL DAYS. A STATIONARY FRONTAL BOUNDARY DRAPED ACROSS SOUTHERN
NEW YORK WILL INTERACT WITH THE VERY WARM AND HUMID AIRMASS
TO PRODUCE SCATTERED LATE DAY AND EVENING THUNDERSTORMS
TODAY...MAINLY ACROSS THE NORTHERN MOUNTAINS OF THE STATE AND THE
MIDDLE SUSQUEHANNA VALLEY. A TROUGH OF LOW PRESSURE WILL APPROACH
THE AREA FROM THE WEST LATE SUNDAY INTO EARLY NEXT WEEK BRINGING
THE NEXT CHANCE FOR MORE WIDESPREAD SHOWERS AND THUNDERSTORMS.
SLIGHTLY COOLER AIR WITH MUCH MORE COMFORTABLE HUMIDITY SHOULD
FOLLOW FOR THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
SCATTERED TSRA (WITH ISOLATED STRONG TO SVR TSRA) AFFECTING MAINLY
THE NCENT MTNS AND MIDDLE SUSQ VALLEY AT THE INTERSECTION OF A
LLVL OUTFLOW BOUNDARY AND NOSE OF A WESTERLY 925-850 SPEED MAX OF
20-30KT. A BULLSEYE OF SURFACE BASED CAPE WAS ALSO COLLOCATED
NEAR KIPT AND KSEG...WHICH WILL MAINTAIN (OR EVEN INCREASE) THE
DEPTH/INTENSITY OF THE ELEVATED 60+ DBZ CORES IN THESE PULSE
STORMS THROUGH 22-23Z ACROSS OUR ERN CWA.

SLIGHTLY WARMING TEMPS/SUBSIDENCE ALOFT WILL LEAD TO NOTHING MORE
THAN A BRIEF...STRAY SHOWER OR TSRA FROM THE SOUTH CENTRAL TO THE
LOWER SUSQ VALLEY. KEPT POPS IN THIS AREA AOB 10 PERCENT.

CLEARING SKIES AND DIMINISHING WIND WILL OCCUR AFTER 02Z. THIS
WILL SET THE STAGE FOR A RATHER MUGGY NIGHT WITH MINS MAINLY IN
THE MID 60S THROUGHOUT THE VALLEYS...AND AROUND 60F ACROSS THE
HIGHER TERRAIN.

&&

.SHORT TERM /FRIDAY/...
FRIDAY LOOKS TO BE A HOT AND HUMID SUMMER DAY. SREF 850MB TEMPS ARE
AROUND 18-19C... WHICH IS ABOUT A DEGREE OR SO HIGHER THAN THURSDAY.
THEREFORE WITH THIS WARMING AND MORE ABUNDANT SUNSHINE HIGHS
SHOULD BE ABOUT 2-3 DEGREES WARMER... RANGING FROM THE MID 80S
ACROSS THE HIGH TERRAIN OF THE NORTH TO THE MID 90S ACROSS THE
SUSQUEHANNA VALLEY. THESE HIGHS WILL COMBINE WITH DEWPOINTS IN THE
60S TO NEAR 70... LEADING TO HEAT INDEX VALUES NEAR 100 ACROSS
MUCH OF THE LOWER SUSQUEHANNA VALLEY.

A STRONG RIDGE WILL CONTINUE TO BUILD IN TO OUR SOUTH. THIS SHOULD
PUSH ANY WAVES RIDING ALONG THE EDGE OF THE RIDGE TO OUR NORTH...
LEADING TO A DRY DAY. WARMING TEMPS ALOFT AND SUBSIDENCE SHOULD EVEN
LIMIT THE AMOUNT OF AFTERNOON CUMULUS CLOUDS. THE EXCEPTION IS
ACROSS THE RIDGES OF THE LAUREL HIGHLANDS...WHERE A TERRAIN
INDUCED SHOWER OR THUNDERSTORM IS POSSIBLE. NOT CERTAIN ENOUGH TO
MENTION IN FORECAST YET... BUT SREFS DO HINT THAT THE RIDGES MAY
BE ENOUGH TO BRIEFLY BREAK THE CAP AND FORM A SHOWER OR
THUNDERSTORM.

DEWPOINTS SHOULD REMAIN IN THE 60S LEADING TO A WARM AND MUGGY
NIGHT. WENT ABOVE MAV MOS GUIDANCE AS IT WAS TOO COLD WITH LAST
NIGHTS LOWS AND TOO LOW WITH THE DEW POINTS.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
GEFS DATA SUGGESTS MOST OF CENTRAL PA SHOULD STAY DRY ON
SATURDAY. HOWEVER...ISOLD TO SCT DIURNAL CONVECTION WILL REMAIN
PSBL ALONG THE NRN TIER COUNTIES - GIVEN THE PROXIMITY OF A QUASI-
STATIONARY FNTL BNDRY AND EMBEDDED SHORT WAVES TRANSLATING WEST TO
EAST ALONG THE SRN EDGE OF THE WESTERLIES. BLEND OF MOS PRODUCTS
AND NAEFS DATA YIELDS MAX TEMPS 5-10F ABOVE NORMAL...RANGING FROM
THE MID 80S IN THE NW TO THE MID 90S OVER THE LWR SUSQ VLY.

GEFS SHOWS A DEVELOPING WAVE OF LOW PRES OVR THE GRT LKS BY
SUNDAY...ASSOC WITH A BROAD UPPER LEVEL TROUGH SLIDING SOUTHEAST
FROM THE UPPER PLAINS. AS THE LOW DRIFTS ENEWD TWD LAKE
ONTARIO...A TRAILING CLD FNT IS FCST TO MOVE THROUGH THE REGION ON
MONDAY. THE GEFS SHOWS BLOCKING HIGH PRES OVER THE NRN ATLC
EFFECTIVELY KEEPING THE UPPER LEVEL TROUGH IN PLACE OVER THE
NORTHEAST INTO MID-WEEK. HIGH PRES TRIES TO RETURN BY THURSDAY.
LEANED HEAVILY TWD THE GFS ENSEMBLE POPS IN THIS PD...WHICH
RESULTED IN THE HIGHEST CHC POPS MON INTO TUE.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
ISOLATED TO SCATTERED MVFR CIGS AND VSBYS IN SHRA/TSRA WILL
PREVAIL THROUGH DUSK ACROSS THE REGION NORTHEAST OF A LINE FROM
KBFD AND KDUJ...TO KUNV AND KMDT. A FEW OF THE STORMS COULD BECOME
STRONG ENOUGH TO PRODUCE BRIEF IFR CIGS/VSBYS WITH SFC WIND GUSTS
TO 40 KTS INVOF KIPT AND KSEG...AND POINTS EAST.

OTHERWISE...HIGH PRESSURE CENTER JUST TO THE SOUTH OF PENN WILL
DRIFT VERY SLOWLY TO THE EAST THROUGH FRIDAY AND SLIP OFFSHORE
THIS WEEKEND. SERIES OF WAVES WILL SLIDE W-E ACROSS NEW YORK AND
NEW ENGLAND AS FRONTAL BOUNDARY REMAINS STATIONARY JUST TO OUR
NORTH.

PATCHY 3-5SM GROUND FOG WILL FORM ONCE AGAIN LATE TONIGHT THROUGH
THE MID MORNING HOURS FRIDAY AS WINDS DROP OFF TO LIGHT AND
VARIABLE. MAINLY LIGHT...SOUTHWEST TO WEST WINDS WILL PREVAIL FOR
THE NEXT SEVERAL DAYS.

BEST CHC FOR SHRA/TSRA WILL BE DURING THE LATE WEEKEND THROUGH
MONDAY AS A FRONTAL BNDRY SLIPS ACROSS THE MID-ATLANTIC REGION.
CU FIELD WILL INCREASE FRI/SAT...WITH SOME REDUCTION TO CIGS/VSBYS
ANTICIPATED THIS WEEKEND FROM ANY CONVECTION THAT MAY DEV AND
PRODUCE VFR TO TEMPO MVFR/IFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...CHENARD
LONG TERM...STEINBUGL
AVIATION...LAMBERT
Hazardous weather outlook, Jul 17, 12:38 PM EDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1238 PM EDT THU JUL 17 2008

PAZ017>019-024>028-033>036-045-049>052-056>059-063>066-181645-
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-
UNION-SNYDER-MONTOUR-NORTHUMBERLAND-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
1238 PM EDT THU JUL 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHERN
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-010>012-037-041-042-046-053-181645-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-COLUMBIA-
1238 PM EDT THU JUL 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE NORTH
CENTRAL MOUNTAINS. A FEW STORMS WILL BE CAPABLE OF PRODUCING ISOLATED
LARGE HAIL AND DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM THIS AFTERNOON INTO THIS
EVENING.

STEINBUGL

In the hours before

Local storm report, Jul 17, 2:28 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
228 PM EDT THU JUL 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     HAIL             2 NE LOCK HAVEN         41.16N 77.43W
07/17/2008  E0.88 INCH       CLINTON            PA   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED NORTH OF LOCK HAVEN AIRPORT.

0200 PM     TSTM WND DMG     4 NE LOCK HAVEN         41.18N 77.40W
07/17/2008                   CLINTON            PA   DEPT OF HIGHWAYS

            LARGE BRANCHES ACROSS ROUTE 150 AT TOBACCO SHED ROAD IN
            DUNNSTABLE TOWNSHIP. TRAFFIC IMPACTED. UPDATED
            INFORMATION FROM PENN DOT.

&&

ART
Special weather statement, Jul 17, 2:32 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
232 PM EDT THU JUL 17 2008

PAZ028-050-052-056-057-171915-
DAUPHIN PA-JUNIATA PA-NORTHUMBERLAND PA-PERRY PA-SNYDER PA-
232 PM EDT THU JUL 17 2008

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JUNIATA...
NORTHEASTERN PERRY...NORTHWESTERN DAUPHIN...SOUTH CENTRAL SNYDER AND
SOUTHWESTERN NORTHUMBERLAND COUNTIES...

AT 230 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF SELINSGROVE...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR MEISERVILLE AROUND 240 PM...PORT TREVERTON
AROUND 245 PM...LIVERPOOL AROUND 250 PM...MILLERSBURG AROUND 305
PM...PILLOW AROUND 310 PM AND BERRYSBURG AROUND 315 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11/15...AND
ROUTE 209.

FORECASTER: DANGELO
Special weather statement, Jul 17, 2:41 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
241 PM EDT THU JUL 17 2008

PAZ046-171915-
SOUTHERN LYCOMING PA-
241 PM EDT THU JUL 17 2008

...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN LYCOMING COUNTY...

AT 239 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM
MONTOURSVILLE TO JERSEY SHORE...MOVING EAST AT 18 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR SOUTH WILLIAMSPORT AROUND 250 PM...
COLLOMSVILLE AROUND 255 PM...HUGHESVILLE AROUND 310 PM AND MUNCY
AROUND 315 PM.

THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 10 AND 29...AS WELL AS
ROUTE 15...ROUTE 220...AND STATE ROAD 118.

FORECASTER: DANGELO
Special weather statement, Jul 17, 2:49 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
249 PM EDT THU JUL 17 2008

PAZ012-045-171930-
NORTHERN CLINTON PA-SOUTHERN CLINTON PA-
249 PM EDT THU JUL 17 2008

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLINTON COUNTY...

AT 244 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF LOCK HAVEN...MOVING SOUTHEAST AT 18 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR AVIS AROUND 255 PM...LOGANTON AROUND 315 PM
AND CARROLL AROUND 325 PM.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 180 AND 193...AND ROUTE
220.

FORECASTER: DANGELO
Special weather statement, Jul 17, 3:02 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
302 PM EDT THU JUL 17 2008

PAZ041-042-172030-
NORTHERN LYCOMING PA-SULLIVAN PA-
302 PM EDT THU JUL 17 2008

...STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL LYCOMING AND
SULLIVAN COUNTIES...

AT 258 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 13 MILES
SOUTHWEST OF WYALUSING TO 11 MILES SOUTHEAST OF CANTON TO 8 MILES
SOUTHWEST OF CANTON...MOVING SOUTHEAST AT 17 MPH.

WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN OR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

THESE STORMS WILL BE NEAR LINCOLN FALLS AROUND 315 PM...FORKSVILLE
AROUND 330 PM...LAPORTE AROUND 400 PM AND RICKETTS GLEN STATE PARK
AROUND 415 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220.

FORECASTER: LAMBERT
Special weather statement, Jul 17, 4:08 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
408 PM EDT THU JUL 17 2008

PAZ028-050-172045-
JUNIATA PA-SNYDER PA-
408 PM EDT THU JUL 17 2008

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JUNIATA AND WESTERN
SNYDER COUNTIES...

AT 406 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 18 MILES SOUTHWEST
OF MIFFLINBURG...MOVING EAST AT 17 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR BEAVERTOWN AROUND 420 PM...RICHFIELD AROUND
425 PM...MIDDLEBURG AROUND 440 PM AND FREMONT AROUND 445 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 522.

FORECASTER: STEINBUGL

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 1:34 PM EDTSevere Thunderstorm WarningCTPClinton41 min
Jul 17, 2:59 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming61 min
Jul 17, 3:16 PM EDTSevere Thunderstorm WarningCTPSullivan29 min
Jul 17, 3:24 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Sullivan96 min
Jul 17, 3:52 PM EDTAreal Flood AdvisoryCTPColumbia, Lycoming, Sullivan3 hr
Jul 17, 4:55 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Juniata, Mifflin26 min
Jul 17, 5:43 PM EDTSevere Thunderstorm WarningCTPCentre, Snyder, Union41 min
Jul 17, 5:52 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Perry, Snyder38 min
Jul 17, 5:55 PM EDTSevere Thunderstorm WarningCTPLycoming, Tioga39 min
Jul 17, 6:29 PM EDTAreal Flood AdvisoryCTPLycoming, Sullivan, Tioga3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.